MathSciNet Relay Station
MathSciNet bibliographic data
MR2028686 34K13 (34K10)
Zuo, Wenjie; Jiang, Daqing; O'Regan, Donal; Agarwal, R. P. Optimal existence conditions for the periodic delay $\phi$-Laplace equation with upper and lower solutions in the reverse order. Results Math. 44 (2003), no. 3-4, 375–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement